Doctor insights on:
Carbamazepine Cause Glaucoma
Tegretol side effect: yes. This is one of those medicines with a huge list of possible side effects. I would strongly recommend you discuss these symptoms with your doctor right away. ...Read more
Depends: What happens when you wean likely depends on why you were prescribed tegretol, so for example, if it was for pain, the pain might return. If for seizures, they might recur. You might feel agitated or more alert, depending on how it affected you. Discuss with the practitioner who prescribed for you in the first place. ...Read moreSee 1 more doctor answer
Tegretol side FX: If tegretol is causing excessive somnolence, it may be helpful to reduce the dose, or to use an alternative. In your history there are symptoms of poor sleeping and breathing difficulty. Could these be a factor also? Sometimes the two of these are related to a condition known as sleep apnea, which can itself cause somnolence, independent of medication. ...Read more
Pharmacist: Best to call the pharmacist where you get the medication. They may be able to give you the best answer. Hope this helps! ...Read more
Tegretol: I would be reluctant to attribute these symptoms to tegretol and would be concerned about psychiatric disorders or organic brain pathology. Your pharmacist can inform you about tegretol's side effect profile. A neurologist is best qualified to evaluate these symptoms and referral to a psychiatrist can be made if deemed advisable. If behavioral or cognitive issues dominate, psychiatric problems lik ...Read more
- Talk to a doctor live online for free
- Does carbamazepine cause weight gain?
- What would cause glaucoma?
- Ask a doctor a question free online
- Can lobelia cause glaucoma?
- Angle closure glaucoma causes
- Does drinking cause glaucoma?
- Does glaucoma cause headaches?
- Talk to a neurologist online